# SDR UIEA2020051200919

- Difficulty date: April 29, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,794 hours, 15,235 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Part number: 154ED
- Part serial: 36167
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG EEC C1 STATUS MESSAGE UPON LANDING.( TRANSFERRED TO MDDR 127726 PER MEL 73-21-01-04, CAT A, DUE DATE 1000 FH.  LOG PAGE 1140400 ITEM #7: REMOVED AND REPLACED PT2/PT7 PROBE IAW MM 73-21-03. RAN R ENG / SEVERAL TIMES PER MM 71-00-00. NO EICAS STATUS MSG, NO ADVISORY MSG AND NO PIMU MSG. THIS / CLEARS MDDR 127726.  )
